Alert archive / Texas / Flash Flood Warnings in 2004

Flash Flood Warning 101, NWS Houston/Galveston, TX

November 23, 2004Trinity County, Texas

NWS Houston/Galveston, TX issued this flash flood warning at Nov 23, 2004, 9:39 PM CST for Trinity County, Texas. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 23, 2004, 9:39 PM CST (03:39 UTC)
Expired
Nov 23, 2004, 11:45 PM CST
In force
2 hr
Issued by
NWS Houston/Galveston, TX
Area
Counties, with a storm outline in the text

County Trinity County, TX

The radar

The Houston radar (KHGX), 180 km from the middle of the area, began a volume at 03:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 3.7 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2004-11-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2004-11-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 272 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5 J/kg
Mixed-layer CIN
-317 J/kg
Mixed-layer LCL
1517 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
272 m²/s²
0-3 km storm-relative helicity
394 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KHGX 240339
FFWHGX
TXC455-240545-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
939 PM CST TUE NOV 23 2004

THE NATIONAL WEATHER SERVICE IN LEAGUE CITY HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  TRINITY COUNTY IN SOUTHEAST TEXAS

* UNTIL 1145 PM CST

* AT 933 PM CST...STRONG TO SEVERE THUNDERSTORMS WERE PRODUCING VERY
  HEAVY RAINFALL ACROSS TRINITY COUNTY. ADDITIONAL RAINFALL AMOUNTS OF
  1 TO 2 INCHES CAN BE EXPECTED.

* FLOODING IS EXPECTED IN OR NEAR...
  APPLE SPRINGS...GROVETON...TRINITY...SEBASTOPOL...CENTRALIA

SMALL CREEKS...STREAMS...BAYOUS..AND FARM-TO-MARKET OR OTHER
SECONDARY ROADS MAY FLOOD QUICKLY. AVOID LOCATIONS WHERE WATER COVERS
THE GROUND

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DEPTH AND SPEED OF FLASH FLOOD WATERS. ACT QUICKLY IF FLASH FLOODING
IS OBSERVED. DO NOT STAY IN AREAS PRONE TO FLOODING WHEN WATER BEGINS
TO RISE.

PLEASE REPORT SEVERE WEATHER TO THE COUNTY SHERIFF...LOCAL POLICE...
OR DEPARTMENT OF PUBLIC SAFETY. THEY WILL RELAY YOUR REPORT TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 3103 9542 3087 9519 3116 9487 3135 9496

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this flash flood warning went out at Nov 23, 7:25 PM CST, 2 hours 14 minutes earlier.

Area forecast discussion, Nov 23, 7:25 PM CST, 2 hours 14 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
725 PM CST TUE NOV 23 2004

.UPDATE...
THUNDERSTORM ACTIVITY FROM THIS AFTERNOON IS GRADUALLY DIMINISHING
ACROSS OUR NE ZONES. STORMS HAVE BEEN TRAINING OVER WALKER AND
TRINITY COUNTIES WHERE 3 TO 6 INCHES OF RAIN HAS FALLEN SINCE
MIDDAY.

MEANWHILE...THE DRYLINE HAS BEGUN TO ACCELERATE EASTWARD ACROSS SOUTH
CENTRAL TEXAS. ISOLATED SEVERE THUNDERSTORMS HAVE DEVELOPED ALONG
THE DRYLINE...ONE IN MILAM COUNTY AND A COUPLE OF OTHERS SOUTH OF
SAN ANTONIO. AIRMASS AT LEAST OVER SOUTHERN HALF OF SE TX REMAINS
MOIST AND UNSTABLE WITH SFC DEWPOINTS IN THE LOWER 70S. EXPECT
DRYLINE TO MOVE ACROSS THE AREA FROM WEST TO EAST BETWEEN 8 PM AND 1
AM. THE THREAT FOR SEVERE THUNDERSTORMS WITH LARGE HAIL AND DAMAGING
WINDS WILL CONTINUE AS THE DRYLINE INTERACTS WITH THE UNSTABLE AIR
OVER THE AREA. THE FLOODING THREAT APPEARS TO BE WINDING DOWN
HOWEVER GIVEN THE QUICK MOVEMENT OF THE STORMS.

PER SPC...A NEW WEATHER WATCH MAY BE ISSUED IN THE NEXT HOUR OR SO
AND WILL UPDATE FORECAST AS NEEDED.

35/38

&&

.PREV DISCUSSION...
SHOWERS AND THUNDERSTORMS DEVELOPING RAPIDLY ACROSS SOUTHEAST TEXAS
THIS AFTERNOON. THE STRONGEST ACTIVITY IS JUST TO THE NORTHWEST OF
OUR AREA IN ROBERTSON COUNTY. WE HAVE HAD SEVERAL CELLS MOVE INLAND
FROM THE GULF THAT HAVE EXHIBITED ROTATION...AND VAD WIND PROFILES
CONTINUE TO SHOW A FAVORABLE ENVIRONMENT FOR STORM ROTATION. WILL
LIKELY BE A BUSY NIGHT HERE UNTIL THE COLD FRONT MOVES ACROSS THE
REGION. LATEST MODEL GUIDANCE SUGGESTS THE FRONT WILL MOVE THROUGH
AROUND MIDNIGHT. SHOWERS MAY LINGER UNTIL THE UPPER TROUGH MOVES
THROUGH EARLY MORNING TOMORROW. WE ARE LEANING TOWARD EXTENDING THE
FLOOD WATCH UNTIL THE 4 AM ZONE PACKAGE IN CASE THE SHOWERS DO
LINGER A BIT LONGER THAN MIDNIGHT. IF THINGS DONT PAN OUT...THE
EVENING SHIFT CAN CANCEL IF NECESSARY.

SURFACE HIGH DRIFTS ACROSS SOUTH LATE WEDNESDAY INTO EARLY FRIDAY.
ONSHORE WINDS WILL RETURN TO THE AREA BY FRIDAY MORNING. THE NEXT
SYSTEM APPROACHES THE AREA BY EARLY SATURDAY MORNING. HOWEVER...IT
WILL BE MOVING RATHER RAPIDLY THROUGH THE REGION. THIS WILL LIMIT
THE AMOUNT OF RETURN MOISTURE AND ANY SHOWER/THUNDERSTORM ACTIVITY
WILL LIKELY BE LIMITED TO THE COASTAL AREAS ON SATURDAY. YET ANOTHER
COLD FRONT WILL BEGIN TO TAKE SHAPE OVER THE SOUTHERN ROCKIES ON
SUNDAY AND THIS MAY IMPACT OUR AREA LATE ON MONDAY OR TUESDAY OF NEXT
WEEK. 46

&&

.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL) 53 57 37 61 44 /  60 05 00 00 00
HOUSTON (IAH)         54 59 38 60 44 /  80 05 00 00 00
GALVESTON (GLS)       60 66 45 61 53 /  80 10 00 00 00

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TORNADO WATCH FOR ALL OF SOUTHEAST TEXAS UNTIL 9 PM.
FLOOD WATCH ALL OF SOUTHEAST TEXAS THROUGH 4 AM WEDNESDAY.
SCA 00-60 NM WATERS.
SCEC BAYS.

&&
Hazardous weather outlook, Nov 23, 4:55 AM CST, 16 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
455 AM CST TUE NOV 23 2004

TXZ163-164-176>179-195>200-210>214-226-227-235>238-241200-
AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND-GALVESTON-
GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA-MONTGOMERY-
POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON-WHARTON-
455 AM CST TUE NOV 23 2004

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT
...A FLOOD WATCH IN EFFECT UNTIL 9 PM CST...

AN APPROACHING STRONG UPPER LEVEL DISTURBANCE WILL RESULT IN THE
DEVELOPMENT OF WIDESPREAD SHOWERS AND THUNDERSTORMS OVER SOUTHEAST
TEXAS TODAY AND THIS EVENING. WITH THE SOIL ALREADY SATURATED...
ADDITIONAL HEAVY RAINS WILL LEAD TO A FLOOD SITUATION. EXPECTED
RAINFALL AMOUNTS WILL AVERAGE 1 TO 3 INCHES WITH ISOLATED AMOUNTS UP
TO 5 INCHES. DRIER AIR WILL FILTER INTO THE REGION LATER TONIGHT
ENDING THE FLOOD THREAT.

AN UNSTABLE AIRMASS...STRONG WIND SHEAR AND LOW LEVEL INFLOW WILL
HELP PRODUCE STRONG TO SEVERE THUNDERSTORMS MAINLY THIS AFTERNOON
AND EVENING. TORNADOES WILL BE THE PRIMARY THREAT ALTHOUGH SOME THREAT
OF DAMAGING WINDS AND HAIL WILL EXIST AS WELL.

DRIER AIR WILL FILTER INTO THE REGION LATER TONIGHT ENDING THE FLOOD
AND SEVERE WEATHER THREAT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL BE NEEDED TODAY AND TONIGHT.

In the hours before

Local storm report, Nov 23, 3:51 PM CST, 5 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
351 PM CST TUE NOV 23 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0115 PM     HAIL             MIDWAY                  31.03N 95.75W
11/23/2004  1.75 INCH        MADISON            TX   AMATEUR RADIO

            FM1119 1.5 MILES NORTH OF OSR

0220 PM     HAIL             CROCKETT                31.32N 95.46W
11/23/2004  0.88 INCH        HOUSTON            TX   EMERGENCY MNGR

0240 PM     FUNNEL CLOUD     4 N TRINITY             31.00N 95.37W
11/23/2004                   TRINITY            TX   LAW ENFORCEMENT

            SPOTTED NORTH OF TOWN MOVING NORTHEAST.

0220 PM     TORNADO          BRENHAM                 30.16N 96.40W
11/23/2004                   WASHINGTON         TX   LAW ENFORCEMENT

            MARBLE SIZED HAIL ALSO REPORTED.

0220 PM     TSTM WND DMG     BRENHAM                 30.16N 96.40W
11/23/2004                   WASHINGTON         TX   LAW ENFORCEMENT

            TREES DOWN.

0240 PM     HAIL             BRENHAM                 30.16N 96.40W
11/23/2004  1.75 INCH        WASHINGTON         TX   LAW ENFORCEMENT

            SOUTH SIDE OF TOWN.

0947 AM     TSTM WND GST     JAMAICA BEACH           29.19N 94.98W
11/23/2004  44 MPH           GALVESTON          TX   TRAINED SPOTTER

0325 PM     TORNADO          TODD MISSION            30.26N 95.83W
11/23/2004                   GRIMES             TX   LAW ENFORCEMENT

            POSSIBLE TORNADO IN TOWN.

&&

REHBEIN
Local storm report, Nov 23, 6:29 PM CST, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
629 PM CST TUE NOV 23 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0110 PM     TORNADO          1 E CUT AND SHOOT       30.34N 95.34W
11/23/2004                   MONTGOMERY         TX   LAW ENFORCEMENT

            PUBLIC REPORT OF A TORNADO. TREES DOWN.

0155 PM     TORNADO          N LAKE LIVINGSTON DAM   30.62N 95.03W
11/23/2004                   SAN JACINTO        TX   PUBLIC

            REPORT OF A TORNADO ON THE EDGE OF LAKE LIVINGSTON

0200 PM     TORNADO          3 NE LAKE LIVINGSTON DA 30.65N 94.99W
11/23/2004                   POLK               TX   PUBLIC

            TORNADO NEAR THE EDGE OF LAKE LIVINGSTON

0250 PM     HAIL             BRENHAM                 30.16N 96.40W
11/23/2004  0.75 INCH        WASHINGTON         TX   TRAINED SPOTTER

0252 PM     TORNADO          5 NE MONT BELVIEU       29.90N 94.82W
11/23/2004                   LIBERTY            TX   PUBLIC

            REPORT OF A TORNADO 2 MILES EAST OF 146 AND NORTH OF
            I-10.

0410 PM     TSTM WND DMG     10 SW COLDSPRING        30.49N 95.25W
11/23/2004                   SAN JACINTO        TX   LAW ENFORCEMENT

            TREE DOWN NEAR INTERSECTION OF HWY 3081 AND HWY 725

&&

LW
Local storm report, Nov 23, 6:36 PM CST, 3 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
636 PM CST TUE NOV 23 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0330 PM     TSTM WND DMG     1 N MONTGOMERY          30.41N 95.70W
11/23/2004                   MONTGOMERY         TX   LAW ENFORCEMENT

            TREE DOWN AT INTERSECTION OF HWY 1097 AND HWY 149

0350 PM     TSTM WND DMG     WILLIS                  30.42N 95.48W
11/23/2004                   MONTGOMERY         TX   LAW ENFORCEMENT

            TREE DOWN ON HWY 1097

&&

LW
Special weather statement, Nov 23, 8:15 PM CST, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
815 PM CST TUE NOV 23 2004

GMZ330-335-350-355-TXZ163-164-176>179-195>200-210>214-226-227-235>238-
240800-
AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND-GALVESTON-
GALVESTON BAY-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA-
MATAGORDA BAY-MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-
WASHINGTON-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-WHARTON-
815 PM CST TUE NOV 23 2004

...TORNADO WATCH EXTENDED UNTIL 2 AM FOR ALL OF SOUTHEAST TEXAS...

THE STORM PREDICTION CENTER IN NORMAN OKLAHOMA HAS EXTENDED THE
TORNADO WATCH FOR ALL OF SOUTHEAST TEXAS UNTIL 2 AM WEDNESDAY MORNING.
A LINE OF STRONG TO SEVERE THUNDERSTORMS IS NOW ENTERING THE WESTERN
PORTIONS OF SOUTHEAST TEXAS AND WILL MOVE ACROSS THE AREA OVER THE
NEXT FEW HOURS. CONDITIONS REMAIN FAVORABLE FOR SOME OF THE STORMS TO
BECOME SEVERE...PRODUCING LARGE HAIL AND DAMAGING WINDS. A SMALL
THREAT OF ISOLATED TORNADOES CONTINUES AS WELL.

IN SOUTHEAST TEXAS...THE COUNTIES INCLUDED IN THE WATCH ARE AUSTIN...
BRAZORIA...BRAZOS...BURLESON...CHAMBERS...COLORADO...FORT BEND...
GALVESTON...GRIMES...HARRIS...HOUSTON...JACKSON...LIBERTY...MADISON...
MATAGORDA...MONTGOMERY...POLK...SAN JACINTO...TRINITY...WALKER...
WALLER...WASHINGTON...GALVESTON BAY...AND THE GULF WATERS FROM HIGH
ISLAND TO MATAGORDA OUT TO 20 NM.

STAY TUNED TO NOAA WEATHER RADIO OR OTHER WEATHER NEWS SOURCES FOR
FURTHER WEATHER UPDATES THIS EVENING.
Special weather statement, Nov 23, 8:15 PM CST, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
815 PM CST TUE NOV 23 2004

GMZ330-335-350-355-TXZ163-164-176>179-195>200-210>214-226-227-235>238-
240800-
AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND-GALVESTON-
GALVESTON BAY-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA-
MATAGORDA BAY-MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-
WASHINGTON-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-WHARTON-
815 PM CST TUE NOV 23 2004

...TORNADO WATCH EXTENDED UNTIL 2 AM FOR ALL OF SOUTHEAST TEXAS...

THE STORM PREDICTION CENTER IN NORMAN OKLAHOMA HAS EXTENDED THE
TORNADO WATCH FOR ALL OF SOUTHEAST TEXAS UNTIL 2 AM WEDNESDAY MORNING.
A LINE OF STRONG TO SEVERE THUNDERSTORMS IS NOW ENTERING THE WESTERN
PORTIONS OF SOUTHEAST TEXAS AND WILL MOVE ACROSS THE AREA OVER THE
NEXT FEW HOURS. CONDITIONS REMAIN FAVORABLE FOR SOME OF THE STORMS TO
BECOME SEVERE...PRODUCING LARGE HAIL AND DAMAGING WINDS. A SMALL
THREAT OF ISOLATED TORNADOES CONTINUES AS WELL.

IN SOUTHEAST TEXAS...THE COUNTIES INCLUDED IN THE WATCH ARE AUSTIN...
BRAZORIA...BRAZOS...BURLESON...CHAMBERS...COLORADO...FORT BEND...
GALVESTON...GRIMES...HARRIS...HOUSTON...JACKSON...LIBERTY...MADISON...
MATAGORDA...MONTGOMERY...POLK...SAN JACINTO...TRINITY...WALKER...
WALLER...WASHINGTON...GALVESTON BAY...MATAGORDA BAY...AND THE GULF
WATERS FROM HIGH ISLAND TO MATAGORDA OUT TO 20 NM.

STAY TUNED TO NOAA WEATHER RADIO OR OTHER WEATHER NEWS SOURCES FOR
FURTHER WEATHER UPDATES THIS EVENING.

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 23, 6:13 PM CSTFlash Flood WarningHGXGrimes, Walker2 hr
Nov 23, 7:15 PM CSTFlash Flood WarningHGXTrinity2 hr
Nov 23, 8:03 PM CSTSevere Thunderstorm WarningHGXBurleson, Washington57 min
Nov 23, 8:19 PM CSTSevere Thunderstorm WarningHGXMadison41 min
Nov 23, 8:25 PM CSTSevere Thunderstorm WarningHGXBrazos, Grimes50 min
Nov 23, 8:36 PM CSTSevere Thunderstorm WarningHGXJackson39 min
Nov 23, 9:00 PM CSTSevere Thunderstorm WarningHGXHouston, Trinity45 min
Nov 23, 9:02 PM CSTSevere Thunderstorm WarningHGXColorado, Wharton43 min
Nov 23, 9:08 PM CSTTornado WarningHGXWharton52 min
Nov 23, 9:09 PM CSTSevere Thunderstorm WarningHGXWalker21 min
Nov 23, 9:21 PM CSTSevere Thunderstorm WarningHGXAustin, Harris, Montgomery, Waller39 min
Nov 23, 9:23 PM CSTTornado WarningHGXTrinity37 min
Nov 23, 9:33 PM CSTSpecial Marine WarningHGX87 min
Nov 23, 9:46 PM CSTSevere Thunderstorm WarningHGXBrazoria, Fort Bend44 min
Nov 23, 9:55 PM CSTSevere Thunderstorm WarningHGXPolk50 min
Nov 23, 9:58 PM CSTSpecial Marine WarningHGX2 hr
Nov 23, 10:00 PM CSTSevere Thunderstorm WarningHGXHarris45 min
Nov 23, 10:01 PM CSTSevere Thunderstorm WarningHGXTrinity29 min
Nov 23, 10:03 PM CSTSevere Thunderstorm WarningHGXJackson, Matagorda42 min
Nov 23, 10:10 PM CSTSevere Thunderstorm WarningHGXLiberty50 min
Nov 23, 10:23 PM CSTSpecial Marine WarningHGX2 hr
Nov 23, 10:23 PM CSTSevere Thunderstorm WarningHGXChambers, Galveston37 min
Nov 23, 10:31 PM CSTSevere Thunderstorm WarningHGXBrazoria29 min
Nov 23, 11:00 PM CSTSevere Thunderstorm WarningHGXChambers, Galveston30 min
Nov 24, 12:32 AM CSTSpecial Marine WarningHGX43 min

Nearby

Flash Flood Warnings in Texas, 2004Every flash flood warning in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.